Alert archive / New Mexico / Red Flag Warnings in 2021
Red Flag Warning 25, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 21, 2021, 6:17 AM MDT for 8 counties in New Mexico. It took effect at May 22, 2021, 11:00 AM MDT. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 21, 2021, 6:17 AM MDT (12:17 UTC)
- In effect from
- May 22, 2021, 11:00 AM MDT
- Expired
- May 22, 2021, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 1:37 PM MDT | HAIL 0.75 | 1 Wsw Capitan, NM | |
| May 22, 1:55 PM MDT | HAIL 1.5 | Fort Stanton, NM | |
| May 22, 2:55 PM MDT | HAIL 1.5 | Fort Stanton, NM | |
| May 22, 3:46 PM MDT | NON-TSTM WND GST 60 | 1 N Red Hill, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3336 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544 WWUS84 KEPZ 211217 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 617 AM MDT Fri May 21 2021 ...Critical fire weather for southwestern New Mexico on Saturday... .Min RH values will be in the the lower teens with winds 20 to 25 mph, which will lead to critical fire weather conditions on Saturday afternoon. The winds will be the strongest along mountain gaps and exposed ridge lines. NMZ110-212200- /O.UPG.KEPZ.FW.A.0015.210522T1700Z-210523T0300Z/ /O.NEW.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 617 AM MDT Fri May 21 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONE 110... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 110. * WIND...Southwest winds 20 to 25 with gust up to 35 mph. * HUMIDITY...10 to 15 percent. * THUNDERSTORMS...There is a slight chance for afternoon and evening thunderstorms. A few storms could produce some dry lightning or gusty outflow winds. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ111-212200- /O.NEW.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- 617 AM MDT Fri May 21 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONE 111... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Saturday. * AFFECTED AREA...Fire weather zone 111. * WIND...Southwest winds 20 to 25 with gust up to 35 mph. * HUMIDITY...10 to 15 percent. * THUNDERSTORMS...There is a slight chance for afternoon and evening thunderstorms. A few storms could produce some dry lightning or gusty outflow winds. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
956 WWUS84 KEPZ 211223 AAA RFWEPZ URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service El Paso TX/Santa Teresa NM 623 AM MDT Fri May 21 2021 ...Critical fire weather for southwestern New Mexico on Saturday... .Min RH values will be in the the lower teens with winds 20 to 25 mph, which will lead to critical fire weather conditions on Saturday afternoon. The winds will be the strongest along mountain gaps and exposed ridge lines. NMZ110-111-212200- /O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- 623 AM MDT Fri May 21 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONE 111... * AFFECTED AREA...Fire weather zone 110 and 111. * WIND...Southwest winds 20 to 25 with gust up to 35 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
298 WWUS84 KEPZ 211930 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 130 PM MDT Fri May 21 2021 ...High Fire Danger Expected for Southwest New Mexico on Saturday... .Southwest flow will intensify during the afternoon on Saturday as very dry conditions promote high fire danger. Relative humidity will fall below 15% for locations west of the Rio Grande along with breezy southwest winds of 20 to 25 mph. Fine fuels and grasslands will be particularly susceptible to rapid fire spread. Winds will be strongest along mountain gaps and exposed ridge lines. NMZ110-111-220500- /O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- 130 PM MDT Fri May 21 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONES 110 and 111... * AFFECTED AREA...Fire weather zone 110 and 111 in southwest and south-central New Mexico. * WIND...Southwest winds 20 to 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Dennhardt
316 WWUS84 KEPZ 220450 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 1050 PM MDT Fri May 21 2021 ...High Fire Danger Expected for Southwest New Mexico on Saturday... .Southwest flow will intensify during the afternoon on Saturday as very dry conditions promote high fire danger. Relative humidity will fall below 15% for locations west of the Rio Grande Valley along with breezy southwest winds of 20 to 25 mph, locally up to 30 MPH. Fine fuels and grasslands will be particularly susceptible to rapid fire spread. Winds will be strongest along mountain gaps and exposed ridge lines. Across South Central New Mexico, there will be a sharp gradient in humidity, roughly along the Rio Grande Valley. NMZ112-221300- /O.EXA.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- 1050 PM MDT Fri May 21 2021 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONES 110, 111, and 112... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MDT Saturday. * AFFECTED AREA...Fire weather zone 110, 111, and 112 in southwest and south-central New Mexico. * WIND...Southwest winds around 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 15 percent. * HIGHEST THREAT...along and west of the Rio Grande Valley. There will be a sharp humidity gradient near the Dona Ana - Otero County Line and Sierra - Otero County line. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-111-221300- /O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- 1050 PM MDT Fri May 21 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SATURDAY FOR DRY CONDITIONS AND GUSTY AFTERNOON WINDS FOR FIRE WEATHER ZONES 110, 111, and 112... * AFFECTED AREA...Fire weather zone 110, 111, and 112 in southwest and south-central New Mexico. * WIND...Southwest winds around 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 15 percent. * HIGHEST THREAT...along and west of the Rio Grande Valley. There will be a sharp humidity gradient near the Dona Ana - Otero County Line and Sierra - Otero County line. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ BROWN
584 WWUS84 KEPZ 221146 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 546 AM MDT Sat May 22 2021 ...High Fire Danger Expected for Southwest New Mexico on this afternoon... .Southwest flow will intensify by this afternoon as very dry conditions promote high fire danger. Relative humidity will fall below 15% for locations west of the Rio Grande Valley along with breezy southwest winds of 20 to 25 mph and gusts up to 35 MPH. Fine fuels and grasslands will be particularly susceptible to rapid fire spread. Winds will be strongest along mountain gaps and exposed ridge lines. Across South Central New Mexico, there will be a sharp gradient in humidity, roughly along the Rio Grande Valley. NMZ110>112-222100- /O.CON.KEPZ.FW.W.0025.210522T1700Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- 546 AM MDT Sat May 22 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY. * AFFECTED AREA...Fire weather zones 110, 111, and 112 in southwest and south-central New Mexico. * WIND...Southwest winds around 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 15 percent. * HIGHEST THREAT...along and west of the Rio Grande Valley. There will be a sharp humidity gradient near the Dona Ana - Otero County Line and Sierra - Otero County line. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hefner
844 WWUS84 KEPZ 222012 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 212 PM MDT Sat May 22 2021 ...High Fire Danger Expected for Southwest New Mexico This Evening... .Southwest flow has strengthened this afternoon across southwest New Mexico, with sustained speeds of 20 to 25 mph. RH has fallen to below 15% for most areas, promoting high fire danger. Fine fuels and grasslands will be particularly susceptible to rapid fire spread. Winds will be strongest along mountain gaps and exposed ridge lines. Across South Central New Mexico, there will be a sharp gradient in humidity, roughly along the Rio Grande Valley. Winds are expected to subside after sunset, with very poor RH recoveries overnight. NMZ110>112-230300- /O.CON.KEPZ.FW.W.0025.000000T0000Z-210523T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- 212 PM MDT Sat May 22 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...Fire weather zones 110, 111, and 112 in southwest New Mexico. This includes Grant, Luna, Sierra, Hidalgo, and Dona Ana Counties and portions of Catron, Otero, and Lincoln Counties. * WIND...Southwest winds of 20 to 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 15 percent. * HIGHEST THREAT...Along and west of the Rio Grande Valley. There will be a sharp humidity gradient near eastern Dona Ana and Sierra Counties. The strongest winds will occur along the Continental Divide in western New Mexico. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Dennhardt
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 21, 5:56 AM MDT, 21 minutes earlier.
Area forecast discussion, May 21, 5:56 AM MDT, 21 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 556 AM MDT Fri May 21 2021 ...Updated for 12Z TAF Discussion... .AVIATION...12Z TAF CYCLE We will see VFR conditions for the next 24 hours. Our light and variable surface winds this morning will come around to the southwest by late morning and we may have some low end wind gusts by late afternoon. The wind gusts will be short lived and should drop off by early evening. Our unlimited ceilings this morning won't last long as high and mid level moisture stream in from the west. By early afternoon most locations will see at least high ceilings of BKN250 and maybe even some mid ceilings of BKN120. The mid and high clouds look to stick around through the evening hours on Friday. && .PREV DISCUSSION...409 AM MDT Fri May 21 2021... .SYNOPSIS... Active weather is expected over the next few days. The reason is a deep upper low in western United States and a dryline close to our area through this weekend. Today, we will have showers and a few thunderstorms in areas west of the Rio Grande. The chance for storms switches to the east of the river this weekend. The best chance for strong storms will be on Saturday over Otero and Hudspeth counties. Rain and storm chances decrease early next week as the upper low weakens and moves away. Breezy conditions are also expected each afternoon. Lowlands afternoon temperatures will be in the low to mid 90s though the middle of next week. && 29 .DISCUSSION... .SHORT TERM...Today and Tonight... An approaching upper level storm system to our west will begin to make its presence noticed later today, while tonight our attention will turn to the east as the dry line looks to back into our region. Currently aloft we have a southwest flow. Embedded in this flow is a fair amount of high level clouds and these clouds will be pushing across the area for most of the day. At the surface we are pretty dry. A short wave moving around the base of the trough aloft will approach the western zones this afternoon and evening to give locations west of the Rio Grande a slight chance for thunderstorms. With the dry conditions at the surface I'm not expecting much if any rain to reach the ground. It is a bit of a broken record, but we will again see breezy afternoon winds today. The winds won't be too strong, but enough to be a concern to the fire weather community. The breezy winds will drop off after sunset. We will continue to see some high clouds tonight, but they should begin to push to the east by late in the night. We will see low temperatures running a little above average. By Saturday morning, moisture with the dry line will be hung up on the mountains just to the east of the region. The long term forecast will have more on that. && 15 .LONG TERM...Saturday through Thursday night... Deep upper low persist over the Great Basin this weekend. This system creates a surface low over NW NM which brings breezy conditions over the area west of the dryline. The strongest winds will be in the higher elevations of the Gila Region and the NM Bootheel. However, winds are expected to remain below the advisory criteria. The strong southwest flow near the surface will increase our afternoon temperatures into the low and mid 90s in the lowlands. The dryline on Saturday will be somewhere near the east slopes of the Sacramento Mountains and down south to Hudspeth county. Convective activity is expected to start east of the line in the afternoon hours, but then storms will push it back west towards the Rio Grande Valley. Thus, our best chances for storms will be in the late afternoon and evening. Storms could develop farther west, but it depends on the outflow boundaries released from the storms. Any storm that develops will be strong with a few possibly reaching low end severe levels due to marginal instability (MUCAPES 500 to 1000 J/kg, LIs -1 to -4 C) and moderate shear (35 to 50 kts) across areas east of the Rio Grande. The main hazard with any storm will be gusty winds from storms as we will have very steep lapse rates near the surface greater that 8 C/km and DCAPES above 1000 J/kg over far west Texas and Otero county. The outflow boundaries may also bring blowing dust ahead of it. Hail and periods of heavy rain are possible with any storm too. On Sunday with a west to southwest flow persisting across NM the dryline will be pushed back east. The upper low moves northwest towards the northern Rockies, which will lead to weak lee cyclogenesis over eastern NM. This surface trough will enhance the southwest flow near the surface and hopefully keeps most of the convective activity in the far eastern portions of Hudspeth and Otero counties. Monday appears to be very similar to Sunday, so again the storm chances remain mostly in the far east corners of the CWA. Dry weather prevails from Tuesday and the rest of the week per the GFS and the ECMWF. Precipitation exits the area on Tuesday as the westerly flow persists. Breezy afternoons are expected each day with gusts up to 25 mph. Temperatures will be on a very low warming trend, and 850 mb temps appear to remain below 30 C. So, the lowland temperatures will top in the mid 90s for the lowlands. && 29 .FIRE WEATHER... We will have increased fire weather risks over the next couple of days. For today we will see breezy afternoon winds along with dry surface conditions. Min RH's this afternoon will be in the low teens east of the Continental Divide and in the upper teens to near 20% in the west of the Divide. We will be near Red Flag conditions this afternoon. We will also see a slight chance for thunderstorms west of the Rio Grande this afternoon and evening. Again, though, with the dry conditions at the surface, the main threat will be isolated dry lightning and strong surface outflow winds. On Saturday we will see drier conditions push into the western areas, while east of the Rio Grande more moisture from west Texas will push into the region. Winds will be stronger on Saturday afternoon, so we will likely see Red Flag conditions for locations west of the Rio Grande, while locations east of the river will see a chance for afternoon and evening thunderstorms. On Sunday and Monday, we will see slightly lower wind speeds, but the dry air will push across much of the area. Min RH's on Sunday and Monday will be well into the single digit range, while a thin sliver of higher min RH's (20 to 30%) will linger over the eastern parts of Otero and Hudspeth Counties. For Tuesday and Wednesday of next week, we will continue with very dry min RH's, but afternoon winds should stay below critical levels. && 15 && .PRELIMINARY POINT TEMPS/POPS... El Paso 91 68 94 66 / 0 0 20 20 Sierra Blanca 89 61 86 61 / 0 10 30 30 Las Cruces 89 60 92 59 / 0 0 20 10 Alamogordo 87 61 91 60 / 0 10 30 30 Cloudcroft 67 47 66 40 / 10 20 40 40 Truth or Consequences 85 57 88 57 / 0 0 0 0 Silver City 74 51 80 50 / 10 0 0 0 Deming 86 52 91 52 / 10 0 0 0 Lordsburg 82 52 88 49 / 10 0 0 0 West El Paso Metro 91 68 93 65 / 0 0 20 20 Dell City 93 59 88 60 / 20 20 30 40 Fort Hancock 96 63 94 62 / 0 10 30 30 Loma Linda 85 62 85 60 / 0 10 20 20 Fabens 93 66 94 63 / 0 0 20 20 Santa Teresa 88 63 91 60 / 0 0 20 20 White Sands HQ 88 68 90 65 / 0 0 20 20 Jornada Range 86 61 89 59 / 0 0 20 10 Hatch 87 58 91 57 / 0 0 20 0 Columbus 86 58 91 57 / 10 0 0 0 Orogrande 89 64 90 62 / 0 0 30 30 Mayhill 79 50 75 49 / 20 20 40 50 Mescalero 77 50 76 50 / 10 20 40 40 Timberon 75 48 74 47 / 10 20 40 50 Winston 76 42 81 42 / 10 0 0 0 Hillsboro 82 53 86 52 / 10 0 0 0 Spaceport 84 57 87 56 / 0 0 10 0 Lake Roberts 75 45 81 44 / 20 0 0 0 Hurley 78 46 83 45 / 10 0 0 0 Cliff 82 42 89 41 / 30 0 0 0 Mule Creek 74 48 81 46 / 40 0 0 0 Faywood 77 51 83 51 / 10 0 0 0 Animas 82 50 88 48 / 10 0 0 0 Hachita 82 51 89 50 / 10 0 0 0 Antelope Wells 84 52 89 52 / 10 0 0 0 Cloverdale 77 51 81 50 / 10 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...Red Flag Warning from 11 AM to 9 PM MDT Saturday for NMZ110-111. TX...None. && 99/99/15
Hazardous weather outlook, May 20, 6:28 AM MDT, 23 hours 49 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 628 AM MDT Thu May 20 2021 NMZ401>417-TXZ418>424-211230- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 628 AM MDT Thu May 20 2021 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday We will see low end breezy winds each day through at least Monday. Starting on Saturday and going through Monday we will see a slight chance for afternoon and evening thunderstorms for locations east of the Rio Grande. The thunderstorms could produce some brief heavy rain, small hail and gusty outflow winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Red Flag Warnings in New Mexico, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.